# SDR CALA2023021300425

- Difficulty date: February 13, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737-900ER
- Aircraft serial: 42821
- Aircraft time: 29,734 hours, 10,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: NA
- Condition: Cracked
- Location: Sta663.75/Lbl6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUS.CENTER WING BOX CTR BULKHEAD VAPOR BARRIER UPPER CHORD ATTACHED ANGLE CRACKED @ APPROX. LBL6, STA 663.75 REF. AAR N/R:9515623. REPAIRED WING CENTER BULKHEAD VAPOR BARRIER UPPER CHORD ATTACHED ANGLE LBL 6, STA 663.75
